# SDR TRBA2009004

- Difficulty date: January 7, 2009
- Submitted: January 9, 2009
- Operation: Air carrier
- Aircraft: N348AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 349
- Aircraft time: 28,941 hours, 31,599 cycles
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW127
- Part serial: 127135
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

OIL PRESSURE FLUCTUATING, LOUD BANG AND ENGINE SHUTDOWN.  ENGINE REMOVAL IN PROGRESS, AWAITING AML PAGE FOR FURTHER DETAILS.
